MAUDE Adverse Event Report: HALYARD HEALTH CORFLO PEG JEJUNAL FEEDING TUBE WITH ENFIT CONNECTOR; DH CPK JEJUNOSTOMY PRODUCTS

HALYARD HEALTH CORFLO PEG JEJUNAL FEEDING TUBE WITH ENFIT CONNECTOR; DH CPK JEJUNOSTOMY PRODUCTS
Model Number 51-7368
Medical Device Problem Code Burst Container or Vessel (1074)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/11/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The sample is reported to be available, but has not yet been received by the manufacturer.A review of the device history record is in-progress.All information reasonably known as of (b)(6) 2018 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by halyard health represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to halyard health.Halyard health has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the halyard health complaint database and identified as complaint (b)(4).Device not returned.
 
Event or Problem Description
It was reported that after six weeks in situ, the tube ruptured, leading to the patient being fed into the stomach rather than the jejunum.The device was removed under radiology and replaced.Per additional information received on (b)(6) 2018, the patient was otherwise well and did not require any other hospital intervention, other than removal and replacement of the tube.
 
Additional Manufacturer Narrative
Correction: d4: product model, catalog number, and udi updated based on sample received from customer.The device history record for lot 76661 was reviewed and the product was produced according to product specifications.One used sample was received for evaluation.The nasogastric (ng) tube was decontaminated, then flushed.Leakage was observed in the opening.Visual examination of the tube revealed that there were multiple kinks on the tubing at the 27cm and 37cm markings.An external split was identified at the 55cm marking.The split had a wrinkled appearance.The complaint is confirmed, however, no root cause could be determined.Process assessment found no activities or tools that could cause this type of flaw in the tube component.As per the instructions for use, vigorous syringe force should not be used to irrigate, administer liquids, or unblock the tube.All information reasonably known as of 2 aug 2018 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by halyard health represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to halyard health.Halyard health has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the halyard health complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that a halyard health product is defective or caused serious injury.

Brand Name
CORFLO PEG JEJUNAL FEEDING TUBE WITH ENFIT CONNECTOR
Common Device Name
DH CPK JEJUNOSTOMY PRODUCTS
Manufacturer (Section D)
HALYARD HEALTH
5405 windward parkway
alpharetta GA 30004
MDR Report Key7654086
Report Number3011270181-2018-00023
Device Sequence Number123642
Product Code KNT
UDI-Device Identifier20815149020826
UDI-Public20815149020826
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K821906
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,o
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 07/12/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date12/31/2021
Device Model Number51-7368
Device Catalogue Number104623100
Device Lot Number76661
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/12/2018
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 06/14/2018
Supplement Date Received by Manufacturer07/12/2018
Initial Report FDA Received Date07/01/2018
Supplement Report FDA Received Date08/03/2018
Patient Sequence Number1
Patient Age17 YR
Patient Weight71